# SDR USAA061461

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 69 & 70 AT -Y1160 CORRODED.  REMOVED & REPLACED SHEAR TIE PER SRM 51-72-00; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 6 INCHES.
